Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

13541 Publications


1995 | Journal Article | LibreCat-ID: 2573
S. Betz, “Gemeinkostencontrolling auf Basis der Prozesskostenrechnung,” Kostenrechnungspraxis, vol. 39, pp. 135–144, 1995.
LibreCat
 

1995 | Report | LibreCat-ID: 3038
J. Blömer, M. Kalfane, R. Karp, M. Karpinski, M. Luby, and D. Zuckerman, An XOR-based erasure-resilient coding scheme. Berkeley, USA, 1995.
LibreCat | Files available
 

1995 | Book | LibreCat-ID: 3386
T. Gries, Wachstum, Humankapital und die Dynamik der komparativen Vorteile. Tübingen: Mohr (Siebeck), 1995.
LibreCat
 

1995 | Conference Paper | LibreCat-ID: 7833
R. Heckel, “Embedding of Conditional Graph Transformations,” in Proceedings of the Colloquium on Graph Transformation and its Application in Computer Science, 1995, no. B-19.
LibreCat
 

1995 | Book Chapter | LibreCat-ID: 8076
D. Euler, H.-H. Kremer, and M. Theis, “Grundfragen der Berufsbildung,” in Meisterprüfung - Lernen für die Praxis, Ausbilden im Handwerk. Dozentenhandbuch für Teil IV der Meisterausbildung., 1st ed., U. Braukmann, D. Euler, H.-H. Kremer, and M. Theis, Eds. Düsseldorf, 1995, pp. 1–23.
LibreCat
 

1995 | Report | LibreCat-ID: 8196
G. Engels and A. Schürr, Encapsulated Hierarchical Graphs, Graph Types, and Meta Types. Vakgroep Informatica, Rijksuniversiteit Leiden, 1995.
LibreCat
 

1995 | Conference Paper | LibreCat-ID: 8266
L. Groenewegen and G. Engels, “Coordination by Behavioural Views and Communication Patterns,” in Proceedings of the 4th European Workshop on Software Process Technology (EWSPT 1995), Noordwijkerhout (The Netherlands), 1995, vol. 913, pp. 189–192.
LibreCat | DOI
 

1995 | Book Chapter | LibreCat-ID: 16611
M. Golubitsky, J. Marsden, I. Stewart, and M. Dellnitz, “The constrained Liapunov-Schmidt procedure and periodic orbits,” in Normal Forms and Homoclinic Chaos, Providence, Rhode Island, 1995.
LibreCat | DOI
 

1995 | Journal Article | LibreCat-ID: 16510
P. J. Aston and M. Dellnitz, “Symmetry Breaking Bifurcations of Chaotic Attractors,” International Journal of Bifurcation and Chaos, pp. 1643–1676, 1995.
LibreCat | DOI
 

1995 | Book Review | LibreCat-ID: 17777
V. Peckhaus, “‘Russell y las “Paradojas”’ [Rez. v. Alejandro R. Garciadiego, Bertrand Russell and the Origins of the Set-theoretic ‘Paradoxes’, Birkhäuser Verlag: Basel/Boston/Berlin 1992],” Mathesis (México), vol. 11. pp. 285–290, 1995.
LibreCat
 

Filters and Search Terms

year<=2030 AND year>=1980

status=public

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed